Items where Journal is Journal of Electromagnetic Waves and Applications

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: A | K | L | S
Number of items: 4.

A

Ahmed, R.; Rifat, A.A.; Yetisen, A.K.; Yun, S.H.; Khan, S.; Butt, H. (2016) Mode-multiplexed waveguide sensor. Journal of Electromagnetic Waves and Applications, 30 (4). pp. 444-455. ISSN 0920-5071

K

Kashani, F.H.; Shahpari, M.; Ameri Mahabadi, H. (2008) Dual band dual polarized antenna with high efficiency for base transceiver stations. Journal of Electromagnetic Waves and Applications, 22 (10). pp. 1371-1379. ISSN 0920-5071

L

Latef, T.A.; Khamas, S.; Reza, A.W. (2015) Gain enhancement for circularly polarized double layered printed hemispherical helical antenna arrays. Journal of Electromagnetic Waves and Applications, 29 (10). pp. 1342-1353. ISSN 0920-5071

S

Shahpari, M.; Kashani, F.H.; Ameri Mahabadi, H. (2009) Novel biconical antenna configuration with directive radiation. Journal of Electromagnetic Waves and Applications, 23 (2-3). pp. 239-245.

This list was generated on Sat Aug 19 16:40:21 2017 MYT.